# SDR VNAA2016103000039

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL UPPER ANGLE CORRODED. MAINTENANCE REMOVED AND REPLACED THE ANGLE AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY CHECK MAINTENANCE.
